Skip to main content

Algebraic varieties with semialgebraic universal cover

Author(s): Kollar, Janos; Pardon, John V

To refer to this page use:
Abstract: We study projective varieties whose universal cover is biholomorphic to a semialgebraic open subset of a projective variety.
Publication Date: Mar-2012
Electronic Publication Date: 23-Dec-2011
Citation: Kollar, Janos, Pardon, John. (2012). Algebraic varieties with semialgebraic universal cover. JOURNAL OF TOPOLOGY, 5 (199 - 212. doi:10.1112/jtopol/jts001
DOI: doi:10.1112/jtopol/jts001
ISSN: 1753-8416
Pages: 199 - 212
Type of Material: Journal Article
Journal/Proceeding Title: JOURNAL OF TOPOLOGY
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.